# SDR DALA2016021601354

- Difficulty date: February 16, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK ON THE FRAME SURFACE AND TRANSITION RADIUS AT BS 883.5, RBL 89, BELOW WL 200 AND REPAIRED.
